# SDR O2GA2016102650301

- Difficulty date: October 23, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N503UP
- Make and model: Cessna 560XL
- Aircraft serial: 5605326
- Aircraft time: 8,661 hours, 6,454 cycles
- Engine: Pwa PW545A
- Engine time: 9,083 hours, 6,638 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Seal
- Part number: W93224F
- Condition: Leaking
- Location: Left Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF THE LEFT ENGINE ITT INCREASED TO 723 DEGREES. TAPE TURNED RED. AFTER SELECTING CLIMB POWER ITT DECREASED BELOW 720 DEGREES.   ENGINE ITT EXCEEDANCE WAS WITHIN ENGINE PERFORMANCE LIMITS PER THE EMM. DURING ENGINE RUNS SEVERAL BLEED AIR MANIFOLD COUPLINGS WERE FOUND DEFECTIVE AND WERE REPLACED. A SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
